# SDR UPS08851810

- Difficulty date: March 5, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT TEST.  REPLACED EMERGENCY BATTERY PACK AND RELAY ASSY.  OPS CHECK GOOD, REF MM 33-50-01.
